# SDR UPS05844460

- Difficulty date: April 21, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOORBEAM HEAVY CORRODED AT STA 1700 RBL 34.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  FABRICATED AND INSTALLED FLOORBEAM REPAIR IAW DC-8 SRM 53-2-0 FIG 1G, 51-1-20D, AND 51-3-0.
